Concave shells of continuity modules

Authors

  • S. A. Pichugov Днепропетр. нац. ун-т ж.-д. трансп.

Abstract

UDC 517.9
The inequality ¯ω(t)inf is proved, where \omega(t) is a function of the modulus of continuity type and \overline{\omega}(t) is its smallest concave majorant. The consequences obtained for Jackson's inequalities in C_{2\pi} are presented.

Downloads

Published

25.05.2019

Issue

Section

Short communications

How to Cite

Pichugov, S. A. “Concave Shells of Continuity Modules”. Ukrains’kyi Matematychnyi Zhurnal, vol. 71, no. 5, May 2019, pp. 716-20, https://umj.imath.kiev.ua/index.php/umj/article/view/1470.